# SDR AALA202209232261

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A300*
- Aircraft serial: 6277
- Aircraft time: 22,323 hours, 9,997 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6269
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 13,331 hours, 7,099 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL STARTED ON DESENT AT 22000, ALL THE WAY TO THE GATE IN FLIGHT DECK AND IN THE BACK BETWEEN ROWS 17-25, APU BLEED OFF. **MAINTENANCE DETERMINED THE SOURCE OF THE ODOR WAS THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
